# SDR 05FDEA04054

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRS ON MAIN DECK CARGO FLOORBEAMS AT FS 34, FS 35, AND FS 36, RT OF CENTER, NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  EVALUATION DETERMINED REPAIRS TO BE IAW EA 6-5310-29466.  NO FURTHER ACTION REQUIRED.  MINOR REPAIR IAW GMM 6-2-100.  WORKED ON NRC N00727.
